MAUDE Adverse Event Report: NINGBO UNICO PRODUCTS CO., LTD  HANDY SOLUTIONS; PAD, HEATING, POWERED

NINGBO UNICO PRODUCTS CO., LTD  HANDY SOLUTIONS; PAD, HEATING, POWERED
Model Number 25607 V1
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received a report stating that the heating pad overheated, along with photos of the incident.The device was not returned for evaluation.The product label warned against use on soft surface and can't be covered during use, yet these actions were observed in the incident photos.Third-party testing confirmed the product does not overheat under correct use (see test report (b)(4)) and no defects identified.Third part testing report (b)(4).
 
Event or Problem Description
Patient received an over the counter heating pad that later was recalled.Patient states the heating pad felt very hot on her neck while in use.Patient left heating pad on her chair/recliner while using the restroom.When patient returned,the heating pad had melted the chair.

Brand Name
HANDY SOLUTIONS
Common Device Name
PAD, HEATING, POWERED
Manufacturer (Section D)
NINGBO UNICO PRODUCTS CO., LTD 
no. 5 hongda rd, jiangbei, 
 ningbo,zhejiang china
ningbo, zhejiang 31500 0
CH  315000
Manufacturer (Section G)
NINGBO UNICO PRODUCTS CO., LTD
no. 5 hongda rd, jiangbei, 
ningbo,zhejiang china. 
ningbo, zhejiang 31500 0
CH   315000
Manufacturer Contact
alice fei
no. 5 hongda rd, jiangbei, ningbo,zhejiang china. 
ningbo, zhejiang 31500-0
CH   315000
MDR Report Key25250779
Report Number3030539818-2026-00014
Device Sequence Number10623095
Product Code IRT
UDI-Device Identifier00024291256076
UDI-Public024291256076
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number25607 V1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityHispanic
Patient RaceAmerican Indian Or Alaskan Native